Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Mar 9, 2016, 1:52 AM CST for Bastrop County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2016, 1:52 AM CST (07:52 UTC)
- Expired
- Mar 9, 2016, 2:30 AM CST
- In force
- 38 min
- Issued by
- NWS Austin/San Antonio, TX
County Bastrop County, TX
The radar
The Austin/San Antonio radar (KEWX), 77 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 7.9 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2133 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted.
675
WWUS84 KEWX 090752
SPSEWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 AM CST WED MAR 9 2016
TXZ193-208-209-090830-
FAYETTE TX-BASTROP TX-CALDWELL TX-
152 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FAYETTE...BASTROP
AND NORTHEASTERN CALDWELL COUNTIES UNTIL 230 AM CST...
AT 151 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROSANKY...OR 10 MILES SOUTHWEST OF SMITHVILLE...MOVING NORTH AT 40
MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BASTROP...SMITHVILLE...CEDAR CREEK...MULDOON...CIRCLE D-KC ESTATE...
WYLDWOOD...ROSANKY...CISTERN...CIRCLE D-KC ESTATES...CAMP SWIFT...PAIGE...
UPTON...MCMAHAN...TAYLORSVILLE...TILMON...ALUM CREEK...STRING PRAIRIE...
HILLS PRAIRIE...FLOY AND KOVAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2978 9706 2978 9753 3015 9755 3020 9750
3024 9747 3022 9708
TIME...MOT...LOC 0751Z 179DEG 37KT 2992 9730
$$
ALLENWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Mar 8, 11:59 PM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Mar 8, 11:59 PM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1159 PM CST TUE MAR 8 2016 .AVIATION... CONVECTION BEGINNING TO TRANSITION FROM THE STRONGER DISCRETE CELLS TO BROADER AREAS OF RAIN AND THUNDERSTORMS. STILL EXPECT SOME AREAS OF HEAVY RAINFALL RATES TO REDUCE VSBYS TO LESS THAN 1 MILE...BUT THERE IS AN INCREASING AREA OF COVERAGE TO SHOW LIGHT TO MODERATE RAIN AND OCCASIONAL THUNDER. THUS WILL RUN SEVERAL HOURS OF MINOR VSBY RESTRICTIONS AND KEEP PREVAILING CONDITIONS AS MVFR ALONG WITH CIGS. AS THE STRONGER CONVECTIVE FOCUS SHIFTS GRADUALLY EAST OVERNIGHT...SHOULD SEE A DECREASE IN THUNDER ALONG I-35 TERMINALS BETWEEN 09Z AND 10Z. ISOLATED CLAPS OF THUNDER MAY THREATEN DRT DURING THIS PERIOD...BUT WITH COVERAGE TOO LOW TO MENTION. THE UPPER LOW WILL CONTINUE TO PASS SLOWLY SOUTH OF TX WITH NORTHERLY SURFACE WINDS EXPECTED TO PICK UP IN THE EARLY MORNING HOURS. THE EASTWARD MOVEMENT OF CONVECTION AND NORTHERLY BREEZES SHOULD HELP IMPROVE CIG HEIGHTS...BUT THE CHANCE FOR MORE RAINS MAY NOT GO COMPLETELY AWAY THROUGH THE REST OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 950 PM CST TUE MAR 8 2016/ MESOSCALE UPDATE... ENVIRONMENT CONTINUES TO BE CONDUCIVE FOR LARGE HAIL AND ISOLATED TORNADOES THIS EVENING THROUGH AT LEAST MIDNIGHT. CONVECTION CONTINUES TO BE LOCATED EAST OF A DRY LINE POSITIONED ALONG THE RIO GRANDE PLAINS. STRONGEST CELLS CONTINUE TO BE FED BY STRONG THETA-E ADVECTION AND INCREASING UPPER LEVEL DIVERGENT FLOW. THERE STILL REMAINS A VERY IMPRESSIVE INSTABILITY AXIS IN THE WARM SECTOR EAST OF THE DRY LINE AND THE RAP IS INDICATING LOW LEVEL LAPSE RATES OF 7+ DEG C/KM IN THIS REGION AS WELL. THIS SHOULD MAINTAIN THE THREAT FOR SEVERE HAIL AND EXTREME LIGHTNING. TORNADO POTENTIAL REMAINS LOW BUT AS THESE CELLS PUSH SLOWLY FARTHER EAST...THEY WILL BE INTERACTING WITH A MORE FAVORABLE LCL ENVIRONMENT WHICH WILL MEANS THE TORNADIC POTENTIAL WILL GRADUALLY INCREASE OVER THE NEXT FEW HOURS. REGARDING FLOOD POTENTIAL...RAINFALL HAS BEEN MOSTLY FOCUSED ALONG A LINE FROM CENTRAL DIMMITT COUNTY NORTH THROUGH REAL COUNTY. WHILE THE PLATEAU COUNTIES SHOULD AVOID MUCH IN THE WAY OF FLASH FLOOD POTENTIAL NOW THAT THE MAJORITY OF THE ACTIVITY HAS SHIFTED EAST...ADDITIONAL DEVELOPMENT ONGOING SOUTH OF DIMMITT AND ZAVALA INDICATES AN INCREASING FLASH FLOOD THREAT WITH RAIN RATES OF UP TO 2 INCHES PER HOUR POSSIBLE WITH FUTURE CELLS. THIS ACTIVITY IS STILL EXPECTED TO BECOME LINEAR AND PUSH EAST TOWARDS THE INTERSTATE 35 CORRIDOR AROUND THE MIDNIGHT HOUR HOWEVER VAD WIND PROFILES MAINTAIN A SOUTHERLY FLOW REGIME LIKELY DELAYING THE EASTWARD PROGRESSION OF THE LINE. AS SUCH...NO CHANGES TO THE CURRENT WATCH ARE EXPECTED BUT WILL NEED TO RE- EVALUATE IN A FEW HOURS AS THIS CONTINUES TO SLOWLY PUSH EAST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 62 76 57 69 55 / 100 70 50 60 60 AUSTIN BERGSTROM INTL AIRPORT 62 76 57 69 53 / 100 70 50 60 60 NEW BRAUNFELS MUNI AIRPORT 62 78 57 70 54 / 100 60 50 60 60 BURNET MUNI AIRPORT 59 73 55 66 52 / 100 60 40 60 60 DEL RIO INTL AIRPORT 58 75 54 68 51 / 80 40 40 60 60 GEORGETOWN MUNI AIRPORT 62 74 57 67 54 / 100 70 50 60 60 HONDO MUNI AIRPORT 59 77 55 70 52 / 100 40 30 60 60 SAN MARCOS MUNI AIRPORT 62 77 57 69 54 / 100 70 50 60 60 LA GRANGE - FAYETTE REGIONAL 65 77 59 71 55 / 100 80 70 50 50 SAN ANTONIO INTL AIRPORT 62 77 58 69 54 / 100 50 40 60 60 STINSON MUNI AIRPORT 63 79 58 71 54 / 100 50 40 50 60 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...OAKS SYNOPTIC/GRIDS...04
Hazardous weather outlook, Mar 8, 5:20 PM CST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 520 PM CST TUE MAR 8 2016 TXZ171>173-183>194-202>209-217>225-228-092330- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 520 PM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS WILL DEVELOP ACROSS THE BIG BEND AND RIO GRANDE RIVER THIS EVENING...THEN MOVE ACROSS SOUTH CENTRAL TEXAS THROUGH EARLY TOMORROW MORNING. THE PRIMARY SEVERE THREATS ARE DAMAGING WINDS AND LARGE HAIL...BUT ONE OR TWO TORNADOES ARE POSSIBLE AS WELL AS LOCALLY HEAVY RAIN. TOTAL RAINFALL AMOUNTS SHOULD AVERAGE 1 TO 3 INCHES...WITH AN ISOLATED POCKET OR TWO OF UP TO 5 INCHES EAST OF I-35. THIS COULD CAUSE SOME FLOODING IN URBAN AREAS AS WELL AS OTHER AREAS THAT NORMALLY HAVE FASTER RUNOFF. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY...BUT THESE SHOULD POSE NO SEVERE OR HEAVY RAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. TB3
In the hours before
Local storm report, Mar 9, 1:10 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
110 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM HAIL SAN MARCOS 29.88N 97.93W
03/09/2016 M0.25 INCH HAYS TX TRAINED SPOTTER
PEA SIZED HAIL REPORTED IN SAN MARCOS
&&
EVENT NUMBER EWX1600051
TB3Local storm report, Mar 9, 1:12 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
112 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM HAIL LEANDER 30.56N 97.86W
03/09/2016 E0.25 INCH WILLIAMSON TX TRAINED SPOTTER
PEA SIZED HAIL REPORTED IN LEANDER... TX
&&
EVENT NUMBER EWX1600052
TB3Special weather statement, Mar 9, 1:14 AM CST, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 114 AM CST WED MAR 9 2016 TXZ205>207-090800- GUADALUPE TX-COMAL TX-BEXAR TX- 114 AM CST WED MAR 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BEXAR...SOUTH CENTRAL COMAL AND SOUTHWESTERN GUADALUPE COUNTIES UNTIL 200 AM CST... AT 114 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KIRBY...OR NEAR UNIVERSAL CITY...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAN ANTONIO...UNIVERSAL CITY...SCHERTZ...CIBOLO...LIVE OAK...KIRBY...SELMA... WINDCREST...TERRELL HILLS...BULVERDE...GARDEN RIDGE...ST. HEDWIG... ELMENDORF...MARION...SANTA CLARA...NEW BERLIN...ZUEHL...NORTHCLIFF... CONVERSE AND BRACKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR SOUTH CENTRAL TEXAS. LAT...LON 2916 9844 2944 9847 2976 9835 2956 9803 TIME...MOT...LOC 0714Z 207DEG 35KT 2948 9834 JR
Special weather statement, Mar 9, 1:24 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
124 AM CST WED MAR 9 2016
TXZ173-192-090815-
WILLIAMSON TX-TRAVIS TX-
124 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TRAVIS AND WILLIAMSON
COUNTIES UNTIL 215 AM CST...
AT 123 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BARTLETT TO NEAR
BARTON CREEK...AND MOVING NORTHWEST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUSTIN...ROUND ROCK...CEDAR PARK...GEORGETOWN...SERENADA...ANDERSON MILL...
WINDEMERE...LEANDER...LAKEWAY...LAGO VISTA...BEE CAVE...WEST LAKE HILLS...
THE HILLS...BARTLETT...ROLLINGWOOD...FLORENCE...JARRELL...LIBERTY HILL...
WEIR AND GEORGETOWN DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.
LAT...LON 3087 9763 3079 9742 3079 9741 3016 9788
3016 9790 3024 9801 3040 9814 3046 9810
3050 9810 3048 9812 3050 9812 3079 9796
3091 9783
TIME...MOT...LOC 0723Z 150DEG 30KT 3077 9749 3023 9790
ALLENSpecial weather statement, Mar 9, 1:30 AM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
130 AM CST WED MAR 9 2016
TXZ208-209-223-090830-
FAYETTE TX-GONZALES TX-CALDWELL TX-
130 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...
SOUTHEASTERN CALDWELL AND NORTHEASTERN GONZALES COUNTIES UNTIL 230 AM
CST...
AT 129 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GONZALES...MOVING NORTH AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GONZALES...WAELDER...COST...HAMON...OAK FOREST...LITTLE NEW YORK...GLAZE
CITY...DILWORTH...NICKLE...THOMPSONVILLE...NEWTONVILLE AND ELM GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2958 9721 2952 9720 2938 9726 2934 9751
2950 9761 2978 9753 2981 9734 2979 9731
2980 9730 2977 9723 2968 9715
TIME...MOT...LOC 0729Z 199DEG 31KT 2948 9749
JRSpecial weather statement, Mar 9, 1:52 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
152 AM CST WED MAR 9 2016
TXZ193-208-209-090830-
FAYETTE TX-BASTROP TX-CALDWELL TX-
152 AM CST WED MAR 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FAYETTE...BASTROP
AND NORTHEASTERN CALDWELL COUNTIES UNTIL 230 AM CST...
AT 151 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROSANKY...OR 10 MILES SOUTHWEST OF SMITHVILLE...MOVING NORTH AT 40
MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BASTROP...SMITHVILLE...CEDAR CREEK...MULDOON...CIRCLE D-KC ESTATE...
WYLDWOOD...ROSANKY...CISTERN...CIRCLE D-KC ESTATES...CAMP SWIFT...PAIGE...
UPTON...MCMAHAN...TAYLORSVILLE...TILMON...ALUM CREEK...STRING PRAIRIE...
HILLS PRAIRIE...FLOY AND KOVAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2978 9706 2978 9753 3015 9755 3020 9750
3024 9747 3022 9708
TIME...MOT...LOC 0751Z 179DEG 37KT 2992 9730
ALLENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:21 PM CST | Special Weather Statement | EWX | Dimmit | 54 min |
| Mar 8, 6:46 PM CST | Special Weather Statement | EWX | Zavala | 59 min |
| Mar 8, 6:59 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 46 min |
| Mar 8, 7:10 PM CST | Severe Thunderstorm Warning | EWX | Uvalde | 50 min |
| Mar 8, 7:16 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 59 min |
| Mar 8, 7:41 PM CST | Severe Thunderstorm Warning | EWX | Frio, Zavala | 64 min |
| Mar 8, 7:56 PM CST | Severe Thunderstorm Warning | EWX | Uvalde | 79 min |
| Mar 8, 8:01 PM CST | Tornado Warning | EWX | Uvalde | 44 min |
| Mar 8, 8:04 PM CST | Special Weather Statement | EWX | Kinney | 56 min |
| Mar 8, 8:12 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 48 min |
| Mar 8, 8:32 PM CST | Special Weather Statement | EWX | Gillespie | 58 min |
| Mar 8, 8:33 PM CST | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Mar 8, 8:45 PM CST | Special Weather Statement | EWX | Zavala | 60 min |
| Mar 8, 8:48 PM CST | Severe Thunderstorm Warning | EWX | Gillespie | 72 min |
| Mar 8, 8:50 PM CST | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 70 min |
| Mar 8, 9:04 PM CST | Areal Flood Advisory | EWX | Dimmit, Zavala | 3 hr |
| Mar 8, 9:07 PM CST | Severe Thunderstorm Warning | EWX | Frio | 53 min |
| Mar 8, 9:19 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 56 min |
| Mar 8, 9:31 PM CST | Tornado Warning | EWX | Dimmit | 17 min |
| Mar 8, 9:35 PM CST | Severe Thunderstorm Warning | EWX | Burnet, Llano | 32 min |
| Mar 8, 10:15 PM CST | Special Weather Statement | EWX | Frio | 60 min |
| Mar 8, 10:37 PM CST | Tornado Warning | EWX | Frio, Medina | 33 min |
| Mar 8, 10:40 PM CST | Special Weather Statement | EWX | Frio | 65 min |
| Mar 8, 10:46 PM CST | Special Weather Statement | EWX | Bandera | 59 min |
| Mar 8, 10:48 PM CST | Special Weather Statement | EWX | Medina | 27 min |
| Mar 8, 11:14 PM CST | Special Weather Statement | EWX | Atascosa | 61 min |
| Mar 8, 11:21 PM CST | Special Weather Statement | EWX | Kendall | 39 min |
| Mar 8, 11:39 PM CST | Special Weather Statement | EWX | Burnet | 51 min |
| Mar 8, 11:51 PM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 54 min |
| Mar 8, 11:56 PM CST | Severe Thunderstorm Warning | EWX | Kendall | 41 min |
| Mar 9, 12:20 AM CST | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 28 min |
| Mar 9, 12:29 AM CST | Special Weather Statement | EWX | Comal, Guadalupe | 46 min |
| Mar 9, 12:33 AM CST | Special Weather Statement | EWX | Travis | 42 min |
| Mar 9, 12:36 AM CST | Areal Flood Advisory | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 9 more | 7 hr |
| Mar 9, 12:36 AM CST | Severe Thunderstorm Warning | EWX | Atascosa, Bexar | 39 min |
| Mar 9, 1:02 AM CST | Special Weather Statement | EWX | Comal, Hays | 43 min |
| Mar 9, 1:14 AM CST | Special Weather Statement | EWX | Bexar | 46 min |
| Mar 9, 1:24 AM CST | Special Weather Statement | EWX | Williamson | 51 min |
| Mar 9, 1:30 AM CST | Special Weather Statement | EWX | Gonzales | 60 min |
| Mar 9, 1:43 AM CST | Flash Flood Warning | EWX | Hays, Travis, Williamson | 4 hr |
| Mar 9, 1:53 AM CST | Special Weather Statement | EWX | Comal | 37 min |
| Mar 9, 3:24 AM CST | Special Weather Statement | EWX | Lavaca | 36 min |
| Mar 9, 4:45 AM CST | Special Weather Statement | EWX | Frio | 30 min |
| Mar 9, 9:20 AM CST | Areal Flood Advisory | EWX | DeWitt, Lavaca | 115 min |
| Mar 9, 9:24 AM CST | Special Weather Statement | EWX | Lavaca | 51 min |
| Mar 9, 9:34 AM CST | Special Weather Statement | EWX | Karnes | 26 min |
| Mar 9, 1:49 PM CST | Areal Flood Advisory | EWX | DeWitt, Lavaca | 116 min |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.